# SDR DJFA2009015

- Difficulty date: April 19, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N443LX
- Make and model: Beech 400A
- Aircraft serial: RK237
- Aircraft time: 7,971 hours, 6,589 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING, THE FLIGHT CREW REPORTED ABNORMAL PRESSURE REQUIRED TO STOP THE ACFT.  SUCH ABNORMAL BRAKING ACTION CAUSED THE RT BRAKE TO GRAB.  ACFT FINALLY CAME TO A STOP SAFELY. MX BLED THE BRAKE SYS AND FOUND AIR IN THE RT BRAKE LINE.  THE SYS WAS RESTORED TO NORMAL
